# SDR AALA202010029004

- Difficulty date: September 4, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 61,963 hours, 24,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420000
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF SHEAR PLATE BETWEEN FR69 AND FR70 AT STR 23R, MEASURING L=4.861 IN, W=1.449 IN, D=0.012 IN. REPLACED SHEAR PLATE WITH MODIFIED PART IAW A320 SRM 51-72-11-911-001 AND 51-42-11-801 AND DRAWING D53474180.
